Alternative Multiplying Triangular Fuzzy Number and Applied in Fully Fuzzy Linear System

  • Zulya Desmita Department of Mathematics, University of Riau, Pekanbaru 28293, Indonesia
  • Mashadi Mashadi Department of Mathematics, University of Riau, Pekanbaru 28293, Indonesia
Keywords: Arithmetic Fuzzy Number, Fully Fuzzy Linear System, Triangular Fuzzy Number. 2010 Mathematics Subject Classification, 94D05, 08A72, 15B15

Abstract

In this paper, a new concept of arithmetic fuzzy number will be introduced using the broad area concept triangular fuzzy number so that we will get the form of multiplying fuzzy number in some cases. New arithmetic concept fuzzy number will be applied to solve the fully fuzzy linear system using Gauss Seidel method and the solution obtained is a single solution.

References

A. Kumar, A. Bansal and Neetu. ”A method for solving fully fuzzy linear system with trapezoidal fuzzy numbers”, Iranian Journal of Optimization, vol.2, pp. 359-374. 2010.

A. Kumar, Neetu and A. Bansal. “A new approach for solving fully fuzzy linear systems”, Advances in Fuzzy Systems, pp. 1-8. 2011.

N. Babbar, A. Kumar and A. Bansal. “Solving fully fuzzy linear system with arbitrary triangular fuzzy numbers (m,α,β)”, Soft Comput, vol. 17. pp. 691-702. 2013.

Mashadi. “A new method for dual fully fuzzy linear system by use LU factorizations of the coefficient matrix”, Jurnal Matematika dan Sains, vol. 15. pp. 101-106. 2010.

S. Gemawati, I. Nasfianti, Mashadi and A. Hadi. “A new method for dual fully fuzzy linear system with trapezoidal fuzzy number by QR decomposition”, SEMIRATA-International Conference on Science and Technology, vol. 1116. pp. 1-5. 2018.

S. I. Marni, Mashadi and S. Gemawati. “Solving dual fully fuzzy linear system by use factorizations of the coefficient matrix for trapezoidal fuzzy number”, Bulletin of Mathematics, vol. 10. pp. 145-56. 2018.

Y. Safitri and Mashadi. “Alternative fuzzy algebra to solve dual fully fuzzy linear system using ST decomposition” , IOSR Journal of Mathematics, vol. 15. pp. 32-38. 2019.

M. Dehghan and B. Hashemi. “Solution of the fully fuzzy linear systems using the decompositions procedure”, Applied Mathematics Computation, vol. 182. pp. 1568-1580. 2006.

S.H. Nasseri, M. Sohrabi and E. Ardil. “Solving fully fuzzy linear systems by use of a certain decomposition of the coefficient matrix”, International Journal of Computional and Mathematical Sciences, vol. 2. pp. 140-142. 2008.

T. Allahviranloo, N. Mikaeilvand, N. A. Kiani and R. M. Shastari. “Signed decomposition of fully fuzzy linear systems”, Applications and Applied Mathematics, vol. 3. pp. 77-88. 2008.

M. Dehghan, B. Hashemi and M. Ghatee. “Computational methods for solving fully fuzzy linear systems”, Applied Mathematics Computation, vol. 179. pp. 328-343. 2006.

M. Dehghan, B. Hashemi and M. Ghatee. “Solution of the fully fuzzy linear systems using iterative techniques”, Chao, Solitons and Fractals, vol. 34. pp. 316-336. 2007.

G. Gupta. “Some methods for solving fully fuzzy linear system of equations”, Thesis, School of Mathematics and Computer Applications Thapar University Patiala-147004 (Punjab) India. 2010.

S.H. Nasseri and F. Zahmatkesh. “Huang method for solving fully fuzzy linear system of equations”, The Journal of Mathematics and Computer Science, vol. 1. pp. 1-5. 2010.

H. Kholida and Mashadi. “Alternative fuzzy algebra for fuzzy linear system using Cramers Rules on fuzzy trapezoidal number”, International Journal of Innovative Science and Research Technology, vol. 4. pp. 494-500. 2019.

M. Ma, M. Friedman and A. Kandel. “Duality in fuzzy linear systems”, Fuzzy Sets and Systems, vol 109. pp. 55-58. 2000.

M. Friedman, M. Ming and A. Kandel. “ Fuzzy linear systems”, Fuzzy Sets and Systems, vol. 96. pp. 201-209. 1998.

Published
2019-06-10
Section
Articles